# SDR FDEA201907311759

- Difficulty date: July 31, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 56,838 hours, 13,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01122
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK R3 DOOR AFT JAMB LOWER WEB BOX AT STATION 1305.25 TO STATION 1315.42   LONGERON 26 RIGHT TO LONGERON 27 RIGHT FOUND CRACKED .  REPAIRED IAW SRM 53-40-15-2R, FIGURE 201, REPAIR 3.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
